Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Chill - E. Fasangova - G. Metafune - D. Pallara

The sector of analyticity of nonsymmetric submarkovian semigroups generated by elliptic operators

created by pallara on 25 Oct 2014

[BibTeX]

Published Paper

Inserted: 25 oct 2014
Last Updated: 25 oct 2014

Journal: C. R. Acad. Sci. Paris S\'er. I Math.
Volume: 342
Pages: 909-914
Year: 2006


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1